Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2012 year

A minimal approach to the theory of global attractors // Discrete and Continuous Dynamical Systems. 2012. V. 32. N.6. P.2079-2088.

Go to publication Download (375.7 KB)

Authors: Chepyzhov V., Conti M., Pata V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site